# SDR FDEA202003050495

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004175A
- Part serial: A30238
- Condition: Delaminated
- Location: Lt Wing
- Part time: 75,087 hours, 31,460 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT REQUIRES REPLACEMENT REMOVED AND REPLACED AND PERFORMED OPS TEST ON #3 SLAT IAW B757 AMM 27-81-02-4   OPS CHECK GOOD
